Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Newport/Morehead City, NC

August 6, 2012Martin County, Tyrrell County, Washington County, North Carolina

NWS Newport/Morehead City, NC issued this special weather statement at Aug 6, 2012, 7:57 PM EDT for Martin County, Tyrrell County, Washington County, North Carolina. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2012, 7:57 PM EDT (23:57 UTC)
Expired
Aug 6, 2012, 9:00 PM EDT
In force
63 min
Issued by
NWS Newport/Morehead City, NC

Counties Martin County, NC, Tyrrell County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 124 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 12.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2008 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2008 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WWUS82 KMHX 062357
SPSMHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
757 PM EDT MON AUG 6 2012

NCZ029-044>047-080-081-103-070100-
BEAUFORT-MAINLAND DARE-MAINLAND HYDE-MARTIN-OUTER BANKS
DARE-PITT-TYRRELL-WASHINGTON-
757 PM EDT MON AUG 6 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS BEAUFORT...OUTER BANKS
DARE...WASHINGTON...MAINLAND DARE...MAINLAND HYDE...PITT...MARTIN AND
TYRRELL COUNTIES THROUGH 900 PM EDT...

AT 757 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
FALKLAND TO WILLIAMSTON TO 7 MILES EAST OF COLUMBIA...OR ALONG A LINE
EXTENDING FROM GREENVILLE TO WILLIAMSTON TO 21 MILES SOUTH OF
WEEKSVILLE...MOVING EAST AT 20 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WILLIAMSTON...
BEARGRASS...COLUMBIA...HASSELL...JAMESVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3592 7566 3594 7577 3587 7575 3573 7600
      3574 7600 3592 7600 3564 7614 3560 7761
      3582 7742 3583 7735 3601 7725 3599 7719
      3593 7719 3595 7705 3586 7703 3590 7692
      3581 7688 3587 7676 3595 7669 3595 7561
TIME...MOT...LOC 2357Z 260DEG 19KT 3565 7733 3589 7708
          3591 7610

$$

10

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:25 PM EDT, 5 hours 32 minutes earlier.

Area forecast discussion, Aug 6, 2:25 PM EDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
225 PM EDT MON AUG 6 2012

.SYNOPSIS...
A STATIONARY FRONT EXTENDING FROM THE MID-ATLANTIC TO THE LOWER
MISSISSIPPI VALLEY WILL REMAIN FOR THE NEXT SEVERAL
DAYS...EVENTUALLY DISSIPATING LATE THIS WEEK. A COLD FRONT WILL
APPROACH FROM THE NORTHWEST FRIDAY AND MOVE THROUGH THE STATE THIS
WEEKEND.

&&

.NEAR TERM /TONIGHT/...
AS OF 225 PM MON...MODELS IN RATHER GOOD AGREEMENT IN THE SHORT
TERM. VERY MOIST AND UNSTABLE AIRMASS WILL REMAIN IN PLACE WITH
STATIONARY FRONT JUST TO THE NORTH. AN UPPER WAVE WILL MOVE BY TO
THE NORTHWEST AFTER MIDNIGHT. KEPT LIKELY POPS IN THE NORTHWEST
BECAUSE OF THIS AND CHANCE POPS ALONG THE SOUTH COAST WITH
OVERNIGHT COASTAL SHOWERS MOVING ONSHORE. 12Z GFS/NAM MOS LOW
TEMPS VERY CLOSE AND LOOK GOOD.

&&

.SHORT TERM /TUESDAY/...
AS OF 225 PM MON...WEAK SURFACE LOW OVER THE LOWER GULF STATES
WILL MOVE NORTHEAST ALONG A TROF OF LOW PRESSURE EXTENDING THROUGH
CENTRAL GEORGIA TO CENTRAL NORTH CAROLINA. THIS WILL HELP DEEPEN
THE MOISTURE ACROSS THE AREA. PRECIP WATER VALUES REACH JUST OVER
2.3 INCHES BY TUESDAY AFTERNOON. LIFT WILL INCREASE DURING THE DAY
AIDED BY AN ELONGATED VORT LOBE IN THE MID LEVELS APPROACHING FROM
THE WEST. LIKELY POPS ACROSS THE WEST AND NORTH WITH 40-50 PERCENT
ELSEWHERE. HIGHS GENERALLY IN THE MID 80S THROUGHOUT DUE TO
INCEASED CLOUD COVER AND CONVECTION.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
AS OF 225 PM MONDAY...WILL REMAIN UNSETTLED FOR MUCH OF THIS
PERIOD. WEAK UPR TRF TO THE NW COMBINED WITH AXIS OF DEEP MOISTURE
OVER ERN NC WILL LEAD TO SCT TO NUMEROUS SHRA AND TSRA TUE NIGHT
INTO THU. WILL HAVE HIGH CHC TO LIKELY POPS MUCH OF THE PERIOD.
SHEAR ALOFT REMAINS WEAK AND THIS SHLD LIMIT THE SEVERE THREAT.
MUCH STRONGER UPR TRF WILL APPROACH FRI INTO SAT WITH BETTER SHEAR
AND GREATER THREAT OF SEVERE. FOR NOW WILL CONT CHC POP FOR LATE
IN THE WEEK....LATER SHIFTS MAY BE ABLE TO ADJUST UP AS TIMING OF
FEATURES BECOMES CLEARER. MAY GET A BRIEF LULL IN PRECIP SUNDAY AS
ECMWF SHOWS SOME DRIER AIR SPREADING IN AS WEAKENING FRONT MAKES
IT TO CST. UPR TRF NEVER PUSHES THRU AND LOOKS LIKE MOISTURE AND
SCT SHRA/TSRA WILL RETURN EARLY NEXT WEEK. CLOUDS AND PRECIP SHLD
KEEP HIGH TEMPS IN THE 80S WITH LOWS MAINLY IN THE 70S THRU THE
PD. EXPECT MANY AREAS WILL RECEIVE 2+ INCHES OF RAINFALL THRU THE
LONG TERM FCST.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SHORT TERM /TONIGHT AND TUE/
AS OF 225 PM MON...SCATTERED CONVECTION TONIGHT AND TUESDAY AT
ALL FOUR TERMINALS WITH A SLIGHTLY BETTER CHANCE AT SITES PGV AND
ISO. LIGHT SOUTHWEST SURFACE WINDS 10 KNOTS OR LESS. DEEP MOISTURE
IN PLACE SO MVFR CONDITIONS POSSIBLE IN THE LATE NIGHT/EARLY
MORNING HOURS.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AS OF 225 PM MONDAY...SCT TO NUMEROUS SHRA AND TSRA WILL CONT THRU
THE PERIOD WITH BRIEF REDUCTIONS IN CIGS/VSBYS AS CONVECTION
CROSSES TAF SITES. SATURATED LOW LVLS WILL LIKELY LEAD TO SOME
LATE NIGHT AND MORN STRATUS AND FOG WITH PDS OF MVFR/IFR.

&&

.MARINE...
SHORT TERM /TONIGHT AND TUE/
AS OF 225 PM MON...A RATHER STAGNANT PATTERN IN THE SHORT TERM
WITH A STATIONARY FRONT EXTENDING FROM THE MID-ATLANTIC TO THE
LOWER MISSISSIPPI VALLEY...AND THE BERMUDA HIGH OFFSHORE. SOUTH TO
SOUTHWEST FLOW CONTINUES WITH WINDS/SEAS REMAINING BELOW SMALL
CRAFT LEVELS. WINDS A BIT HIGHER TO THE NORTH WHERE PRESSURE
GRADIENT IS LITTLE TIGHTER.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AS OF 225 PM MONDAY...FAIRLY QUITE TUE NIGHT INTO THU MORN WITH
S/SW WINDS 15 KTS OR LESS AND SEAS 2 TO 4 FT. SW WINDS WILL BE
INCREASING LATER THU AND ESPCLY FRI AS COLD FRONT
APPROACHES...LOOKS LIKE WINDS OF 15 TO 25 KTS FRI WITH SEAS
REACHING 6 FT OR MORE OVER MUCH OF THE OUTER WTRS FRI INTO EARLY
SAT. GRDNT WILL LOOSEN SAT AS FRONT GETS CLOSER AND BEGINS TO
WEAKEN...THIS WILL LEAD TO DIMINISHING SW WINDS AND SEAS SUBSIDING
TO 3 TO 5 FT SAT AFTN.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...HSA
NEAR TERM...HSA
SHORT TERM...HSA
LONG TERM...RF
AVIATION...HSA/RF
MARINE...HSA/RF
Hazardous weather outlook, Aug 6, 4:18 AM EDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
418 AM EDT MON AUG 6 2012

NCZ029-044>047-079>081-090>095-098-103-104-070830-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
418 AM EDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
HEAVY RAIN IS POSSIBLE WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD. HEAVY RAIN IS POSSIBLE WITH SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 6, 5:43 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
543 PM EDT MON AUG 6 2012

NCZ045>047-103-062245-
MAINLAND DARE-OUTER BANKS DARE-TYRRELL-WASHINGTON-
543 PM EDT MON AUG 6 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS OUTER BANKS DARE...
WASHINGTON...MAINLAND DARE AND TYRRELL COUNTIES THROUGH 645 PM EDT...

AT 543 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM 7 MILES WEST OF
CRESWELL TO NAGS HEAD...OR ALONG A LINE EXTENDING FROM 13 MILES EAST
OF PLYMOUTH TO 8 MILES SOUTHEAST OF KILL DEVIL HILLS...MOVING
NORTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...NAGS HEAD...
COLUMBIA...KILL DEVIL HILLS...KITTY HAWK.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3573 7549 3576 7560 3578 7555 3579 7555
      3582 7568 3592 7573 3574 7572 3575 7599
      3583 7600 3575 7605 3578 7672 3599 7642
      3594 7636 3600 7617 3594 7601 3598 7586
      3590 7563 3622 7579 3622 7576
TIME...MOT...LOC 2143Z 227DEG 12KT 3586 7651 3594 7557

10
Special weather statement, Aug 6, 6:47 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
647 PM EDT MON AUG 6 2012

NCZ029-045>047-103-062345-
MAINLAND DARE-MARTIN-OUTER BANKS DARE-TYRRELL-WASHINGTON-
647 PM EDT MON AUG 6 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS OUTER BANKS DARE...
WASHINGTON...MAINLAND DARE...MARTIN AND TYRRELL COUNTIES THROUGH 745
PM EDT...

AT 645 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESVILLE TO 5 MILES
NORTHEAST OF NAGS HEAD...OR ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF PLYMOUTH TO 6 MILES EAST OF KILL DEVIL HILLS...MOVING
NORTHEAST AT 10 MPH. THESE SLOW-MOVING STORMS WILL PRODUCE RAINFALL
AMOUNTS UP TO 2 INCHES PER HOUR.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...COLUMBIA...KILL DEVIL
HILLS...PLYMOUTH......ROPER...KITTY HAWK.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3580 7563 3587 7568 3588 7574 3579 7573
      3575 7599 3592 7600 3574 7606 3571 7640
      3572 7705 3589 7681 3587 7675 3595 7669
      3599 7639 3594 7636 3600 7617 3596 7600
      3603 7577 3615 7575 3583 7554 3582 7554
TIME...MOT...LOC 2245Z 234DEG 8KT 3579 7685 3600 7557

10
Special weather statement, Aug 6, 6:57 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
657 PM EDT MON AUG 6 2012

NCZ029-044-079>081-091-093-094-070000-
BEAUFORT-CRAVEN-GREENE-LENOIR-MAINLAND HYDE-MARTIN-PAMLICO-PITT-
657 PM EDT MON AUG 6 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS PAMLICO...CRAVEN...
BEAUFORT...MAINLAND HYDE...LENOIR...PITT...MARTIN AND GREENE COUNTIES
THROUGH 800 PM EDT...

AT 657 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF SNOW HILL
TO 10 MILES EAST OF VANCEBORO...OR ALONG A LINE EXTENDING FROM 12
MILES NORTH OF LA GRANGE TO 11 MILES SOUTH OF RIVER ROAD...MOVING
EAST AT 15 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...AYDEN...AURORA...
FARMVILLE...WINTERVILLE...CHOCOWINITY......RIVER ROAD.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3557 7783 3581 7742 3553 7651 3551 7652
      3549 7640 3540 7654 3551 7659 3553 7653
      3553 7662 3538 7657 3548 7698 3544 7696
      3546 7692 3535 7661 3521 7680 3521 7708
      3537 7776 3543 7783
TIME...MOT...LOC 2257Z 255DEG 15KT 3549 7776 3535 7696

10
Special weather statement, Aug 6, 7:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
757 PM EDT MON AUG 6 2012

NCZ029-044>047-080-081-103-070100-
BEAUFORT-MAINLAND DARE-MAINLAND HYDE-MARTIN-OUTER BANKS
DARE-PITT-TYRRELL-WASHINGTON-
757 PM EDT MON AUG 6 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS BEAUFORT...OUTER BANKS
DARE...WASHINGTON...MAINLAND DARE...MAINLAND HYDE...PITT...MARTIN AND
TYRRELL COUNTIES THROUGH 900 PM EDT...

AT 757 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
FALKLAND TO WILLIAMSTON TO 7 MILES EAST OF COLUMBIA...OR ALONG A LINE
EXTENDING FROM GREENVILLE TO WILLIAMSTON TO 21 MILES SOUTH OF
WEEKSVILLE...MOVING EAST AT 20 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WILLIAMSTON...
BEARGRASS...COLUMBIA...HASSELL...JAMESVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3592 7566 3594 7577 3587 7575 3573 7600
      3574 7600 3592 7600 3564 7614 3560 7761
      3582 7742 3583 7735 3601 7725 3599 7719
      3593 7719 3595 7705 3586 7703 3590 7692
      3581 7688 3587 7676 3595 7669 3595 7561
TIME...MOT...LOC 2357Z 260DEG 19KT 3565 7733 3589 7708
          3591 7610

10

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 12:02 PM EDTSpecial Weather StatementMHXPamlico58 min
Aug 6, 5:43 PM EDTSpecial Weather StatementMHXTyrrell, Washington62 min
Aug 6, 6:38 PM EDTSpecial Marine WarningMHX52 min
Aug 6, 6:47 PM EDTSpecial Weather StatementMHXTyrrell, Washington58 min
Aug 6, 6:57 PM EDTSpecial Weather StatementMHXBeaufort, Greene, Pitt63 min
Aug 6, 7:33 PM EDTAreal Flood AdvisoryMHXDare87 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.